# SDR SIMA20131003007

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 28,922 hours, 25,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  R & R LAMP IN FWD AISLE EMERGENCY LIGHT IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.  OPS CHECKED GOOD.
